Skip to Content
Rite Aid Pharmacy Ibuprofen 200 mg - 500 Coated Brown Caplets - Pain Reliever and Fever Reducer - Migraine Relief - Back Pain Relief - Arthritis Pain Relief Pills - Pain Killer

Price:

10.99


Rite Aid Pharmacy Ibuprofen 200 mg - 500 Coated Brown Caplets - Pain Reliever and Fever Reducer - Migraine Relief - Back Pain Relief - Arthritis Pain Relief Pills - Pain Killer

https://nutricity.ar/shop/brswgai6pn4b4c33-rite-aid-pharmacy-ibuprofen-200-mg-500-coated-brown-caplets-pain-reliever-and-fever-reducer-migraine-relief-back-pain-relief-arthritis-pain-relief-pills-pain-killer-83371 https://nutricity.ar/web/image/product.template/83371/image_1920?unique=8602364
(0 review)
8 sold in last 24 hours

Stock Expiry Date: 18-09-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • PAIN RELIEVER & FEVER REDUCER: For the temporary relief of aches and pains associated with minor headaches, minor body pain, or migraines. Rite Aid ibuprofen capsules reduce fevers temporarily and offer minor headache relief. These ibuprofen painkillers can relieve muscular and body aches and pains, offer minor arthritis pain relief and back pain relief, and ease the discomfort often associated with the common cold.
  • IBUPROFEN 200 MG: Compare Rite Aid’s ibuprofen to the active ingredient in top brands. Get all the benefits of this effective pain reliever with Rite Aid. Ibuprofen USP (200 mg) is the active ingredient in each brown pain-reliever caplet. Inactive ingredients: carnauba wax, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, red iron oxide, sodium starch glycolate, stearic acid, and titanium dioxide.
  • EASY-TO-SWALLOW CAPLETS: These coated, Ibuprofen USP (200 mg), a nonsteroidal anti-inflammatory drug (NSAID), capsule-shaped pain-relief pills are formulated for easy swallowing. Each caplet contains is designed to go down the hatch easily thanks to its smooth coating, so you’ll get quicker relief from the pain that’s bothering you.
  • CONVENIENT BOTTLE PACKAGING: When you need a painkiller, you don’t have time to deal with blister packs—you want a quick and easy bottle to open. Rite Aid Pharmacy ibuprofen comes in a convenient bottle, making these capsules ideal for use both at home and on the go, for effective relief of pain symptoms wherever you are. You can just toss the bottle in your bag and head out the door.
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.

10.99 10.99 USD 10.99 Tax Included

Not Available For Sale

(10.99 / Units)
2 people are viewing this right now

Displayed price includes all duties & taxes.

  • Item Weight
  • Product Benefits
  • Specific Uses For Product
  • Active Ingredients
  • Ingredients
  • Brand
  • Product Type

This combination does not exist.

Contact Us
Medication Ibuprofen
Specific Uses For Product Pain Relief, Arthritis Pain Relief
Active Ingredients Silica, Cellulose
Ingredients Hypromellose, Icrocrystalline Cellulose, Dioxide., Magnesium Stearate, Corn Starch, Stearic Acid, Lactose, Red Iron Oxide, Polydextrose, Polyethylene Glycol, Sodium Starch Glycolate, Active Ingredient (in Each Brown Caplet): Ibuprofen Usp (200 Mg) (nsaid) (nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Carnauba Wax, Fumed Silica Gel
Item Weight 200 Milligrams
Product Benefits Headache
Brand Rite Aid
Product Type Medication
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Important information

Ingredients

Active Ingredient (in Each Brown Caplet): Ibuprofen USP (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Carnauba Wax, Corn Starch, Fumed Silica Gel, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Red Iron Oxide, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

4.49 x 2.36 x 2.28 inches; 0.01 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​